# SDR IPXA3576981

- Difficulty date: February 3, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOPERATIVE.  CLEANED LIGHT ASSY RECEPTACLE, INSTALLED BULB.  OPS CHECKED GOOD IAW MM 33-50-00.
